# SDR USAA2009082492213

- Difficulty date: August 22, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 29,307 hours, 11,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 135 - LAS-SNA - EMERGENCY LIGHTS - AFT EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
